RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1963, Volume 61(103), Number 2, Pages 253–256 (Mi msb4570)  

Semigroups all of whose subsemigroups are accessible

L. N. Shevrin


Full text: PDF file (440 kB)

Bibliographic databases:
Received: 10.05.1962

Citation: L. N. Shevrin, “Semigroups all of whose subsemigroups are accessible”, Mat. Sb. (N.S.), 61(103):2 (1963), 253–256

Citation in format AMSBIB
\Bibitem{She63}
\by L.~N.~Shevrin
\paper Semigroups all of whose subsemigroups are accessible
\jour Mat. Sb. (N.S.)
\yr 1963
\vol 61(103)
\issue 2
\pages 253--256
\mathnet{http://mi.mathnet.ru/msb4570}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=155913}
\zmath{https://zbmath.org/?q=an:0124.01703}


Linking options:
  • http://mi.mathnet.ru/eng/msb4570
  • http://mi.mathnet.ru/eng/msb/v103/i2/p253

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:197
    Full text:53
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019